MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-000559
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient¿s father reported that medical attention was sought on (b)(6) 2026, due to concerns related to elevated blood glucose (bg) levels and ketones.No specific bg levels were reported.The father stated that while the patient attempted to change the pod, an application error occurred.Due to the application error, the patient was unable to navigate within the app and was unable to successfully replace the pod.The father reported that the patient¿s ketone level was 2.8, and blood glucose levels were elevated.No additional symptoms were reported.Troubleshooting was performed with insulet product support; however, the error did not clear.Due to the lack of a backup insulin delivery method and the unresolved application error, the patient presented to the hospital for evaluation and treatment.The patient was treated with intravenous fluids and insulin and was discharged the same day after a few hours.
 
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation, and application log files are currently unavailable.We are unable to confirm or determine the root cause of the reported omnipod application error.Lot release records were reviewed, and the product lot met all acceptance criteria.Specifically, a pod is paired to a pdm and put through simulated use testing including communicating with the pdm, deployment, delivering fluid, occlusion detection, and freedom from hazard alarms.Locked down smartphone: phone_control_ios.Omnipod software app version: 2.1.0.Operating system: 26.2.Hardware: iphone14.7.Cgm sensor type: g7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
OMNIPOD 5 APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24316946
Report Number3014585508-2026-06965
Device Sequence Number12181717
Product Code QFG
UDI-Device Identifier10385081120302
UDI-Public(01)10385081120302(11)250828(17)270828(10)PH1U08282522
Combination Product (Y/N)N
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000559
Device Catalogue NumberM009-P-AP
Device Lot NumberPH1U08282522
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/11/2026
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexFemale